Alert archive / Nevada / Flash Flood Warnings in 2025
Flash Flood Warning 41, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 18, 2025, 2:17 PM PDT for Clark County, Nevada. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2025, 2:17 PM PDT (21:17 UTC)
- Expired
- Jul 18, 2025, 4:12 PM PDT
- In force
- 115 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 69 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
411
WGUS55 KVEF 182117
FFWVEF
NVC003-182345-
/O.NEW.KVEF.FF.W.0041.250718T2117Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
217 PM PDT Fri Jul 18 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Central Clark County in southern Nevada...
* Until 445 PM PDT.
* At 217 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain in the Northwest Las Vegas Valley. Between 0.75 and 1.5
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly. A rain gage near the 215 and and US-95 reported
over 1.5 inches in the last 60 minutes.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Las Vegas, North Las Vegas, Lone Mountain, Centennial Hills,
Aliante, Summerlin, North Las Vegas Airport and Floyd Lamb Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3617 11525 3624 11538 3627 11531 3629 11529
3633 11529 3631 11514 3622 11517 3620 11521
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO2 follow-up statements
336
WGUS75 KVEF 182208
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
308 PM PDT Fri Jul 18 2025
NVC003-182345-
/O.CON.KVEF.FF.W.0041.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
308 PM PDT Fri Jul 18 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS
AFTERNOON FOR CENTRAL CLARK COUNTY...
At 308 PM PDT, Heavy rain has ended from earlier thunderstorms.
However, areas of excessive runoff will persist and elevated flows
in area washes and streams persist. Remain flood aware.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Las Vegas, North Las Vegas, Lone Mountain, Centennial Hills,
Aliante, Summerlin, North Las Vegas Airport and Floyd Lamb Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3617 11525 3624 11538 3627 11531 3629 11529
3633 11529 3631 11514 3622 11517 3620 11521
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO628
WGUS75 KVEF 182312
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
412 PM PDT Fri Jul 18 2025
NVC003-182322-
/O.CAN.KVEF.FF.W.0041.000000T0000Z-250718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
412 PM PDT Fri Jul 18 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL CLARK COUNTY...
The heavy rain has ended. Flash Flooding is no longer expected to
pose a threat. Please continue to heed remaining road closures. A
flood advisory remains in effect through 345 pm local time as local
washes remain elevated across the north Las Vegas.
&&
LAT...LON 3617 11525 3624 11538 3627 11531 3629 11529
3633 11529 3631 11514 3622 11517 3620 11521
$$
COWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 1:24 PM PDT, 53 minutes earlier. Its key messages:
- * Monsoonal moisture brings scattered storms to the area today, becoming more isolated on Saturday. Some of this activity may bring flash flooding and gusty outflow winds. * Temperatures rebound to near seasonal values over the weekend and next week as dry and breezy conditions return to most of the area.
Area forecast discussion, Jul 18, 1:24 PM PDT, 53 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 124 PM PDT Fri Jul 18 2025 .KEY MESSAGES... * Monsoonal moisture brings scattered storms to the area today, becoming more isolated on Saturday. Some of this activity may bring flash flooding and gusty outflow winds. * Temperatures rebound to near seasonal values over the weekend and next week as dry and breezy conditions return to most of the area. && .DISCUSSION...through Thursday. Latest satellite imagery shows a large MCV spinning along the border of Inyo and San Bernardino counties. This feature and the ever- present orographic circulations will help initiate scattered convection around the area today. Storms are already going on the high terrain of Clark and San Bernardino counties. As the afternoon rolls around, expecting coverage to increase along and south of the Interstate 15 corridor, as well as Lincoln County. Flash flooding will be the main hazard, though gusty outflow winds will also be possible. Unlike yesterday, today's activity should largely wane by sunset. Tomorrow, drier air begins to work its way in, resulting in more isolated activity, focused mainly across the southern Great Basin. By Sunday, precipitation chances drop below 20% across the entire CWA except eastern Mohave County where they linger between 20 and 40% through Tuesday. With moisture and cloud cover decreasing over the weekend, temperatures are forecast to rebound to near seasonal values. HeatRisk remains in the minor to moderate categories, suggesting impacts will largely be confined to those sensitive to heat. As a trough digs off the West Coast, we'll experience breezy southwest winds. Breezes may be strong enough to produce elevated fire weather conditions in places that don't receive much precipitation today. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Outside of any convective influences, expecting winds to remain light from the south, favoring a southeast component during the morning hours. However, vicinity thunderstorms are forecast to develop again this afternoon, with gusty, erratic outflow winds possible in the valley. Gusts of 20-40 knots possible (50%) with this activity. Chance of TS at the airport around 25%. Scattered to broken clouds between 10- 12kft with skies clearing late tonight. Temperatures expected to remain below 100F today. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Isolated to scattered convection across the region this afternoon, primarily along the I- 15 corridor and southern Great Basin. Gusty, erratic outflow winds of 20-40 knots possible near thunderstorms. Convective activity will largely wane by sunset, but some may linger across the southern Great Basin until ~06z. Barring any convective influences, winds should follow typical, daily patterns. Scattered to broken clouds between 10-12kft with skies clearing late tonight. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Woods AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jul 18, 11:28 AM PDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1128 AM PDT Fri Jul 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Flood Primm 35.61N 115.39W
07/17/2025 Clark NV Broadcast Media
Heavy rain from thunderstorms caused
flooding in and around Primm with the on and
off ramps closed due to ponding. Runoff also
caused the full closure of Interstate 15
from approximately 5pm until 6pm. A total of
1.50 inches of rain fell within 30 minutes.
0630 PM Flash Flood 6 NW Ivanpah 35.39N 115.39W
07/17/2025 San Bernardino CA Park/Forest Srvc
Runoff from thunderstorms caused rocks and
debris a few inches deep to wash over
Morning Star Mine Road. Time was based on
radar estimates.
&&The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:12 PM PDT | Areal Flood Warning | VEF | Clark, Lincoln | 4 min |
| Jul 17, 6:16 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Jul 17, 7:25 PM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Jul 17, 7:50 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Jul 18, 11:15 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 18, 12:02 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Jul 18, 1:12 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jul 18, 1:42 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.